Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 20 year old female with a history of collapse of left lung (September 2006 for which she recovered) who on 05-JAN-2007 was vaccinated with a first IM dose of HPV vaccine (yeast). Concomitant therapy on 05-JAN-2007 included a dose of medroxyprogesterone acetate (DEPO-PROVERA). On 05-JAN-2007 the patient experienced dizziness, tiredness, tachycardia and high blood pressure. The patient has been on medroxyprogesterone acetate since July 2006 and has not experienced any of these symptoms. Her pulse rate has been as high as 145 at rest and blood pressure was 138/85 and an EKG showed tachycardia. Blood work was done and results not provided. She is scheduled to have pulmonary function tests on 07-FEB-2007 and will be seeing a cardiologist "in the future." The patient''s dizziness and tiredness and tachycardia and high blood persisted. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166